Title: Twisted Deformation Quantization of Algebraic Varieties
Author: Amnon Yekutieli
Publication status: Advances in Mathamatics, Volume 268, 2 January 2015, Pages 241–305

Abstract: Let X be a smooth algebraic variety over a field K containing the real numbers. We introduce the notion of twisted associative (resp. Poisson) deformation of the structure sheaf of X. These are stack-like versions of usual deformations. We prove that there is a twisted quantization operation from twisted Poisson deformations to twisted associative deformations, which is canonical and bijective on gauge equivalence classes. This result extends work of Kontsevich, and our own earlier work, on deformation quantization of algebraic varieties.

Eprint arXiv:0905.0488

in Journal (requires permission)

A review of sorts, by Pantev and Vezzosi

updated 18 June 2018